It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


It seems that I'm a slightly different case than most on this board. I've never tried IUI as my family practitioner sent me directly to an IVF facility first! Perhaps because I'm doing this on my own? I'm 41 and have no partner. Perhaps that's why? I don't know.
I'm on my 6th day of injections (2 days of just 20 units Lupron 2x day, and on 3rd day I included 150 units Repronex, 450 units Gonal F) and I feel a little bloated (although I don't know if I've gained weight - I recently lost 14 lbs and my clothes just fit weird right now) and I have headaches. I go for an E2 blood test day. I feel like a human pin cushion!
I'm glad I'm reading some of these postings as I noticed a thread about overstimulation. And the E2 blood test catching these things. Makes me know that my doc is doing a good job.
I borrowed against my house in order to afford this! My insurance covers NOTHING! :eek: I don't have any issues with infertility so I'm hoping this works! They will be performing ICSI and Assisted Hatching. I can only afford to do this once! I sure hope this works for me!
I would love to hear from anyone at about the same stage as myself and from those who can tell me what to expect!! :confused:
-stacey
[COLOR=Blue]Hi Ladies,
I am also going through IVF. I started Lupron last Thursday and Gonal F and Repronex last Friday. I go in on Thursday for bloodwork and U/S. I read that someone had headaches from Lurpon. So did I. I had one that lasted 2 days. Once I started Gonal F and Repronex, the headaches went away. Now I'm experiencing soreness in my thighs from the Gonal F and Repronex injections. I tried my stomach but it still doesn't help. I put a cold pack and tried a hot pack on my thighs but nothing seems to work. Any suggestions?
Best Wishes to you all and I hope to see BFP's on here.[/COLOR]
I took my Lupron shots just 2 days prior to starting the Repronex and Gonal F. I had headaches off and on for about 4 days. They went away.
Wish I could help. My lupron and Gonal F shots were belly shots and I had no issues with them. The Repronex was a tush shot. Sore. Achy. But nothing I couldn't live with.
Oh, I did have (and still do) a large bruise from the Gonal F shot. Again, no biggie.
Perhaps it's because your shots are in a large muscle that you use everyday? I may sit on my ***, but not the top part of it where the shots are given. I really didn't have too many issues with them.





All times are GMT -7. The time now is 04:34 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!